I’ve been asked before whether the Candida Cleanse can cause vomiting.
That’s an interesting question. When you think about it, there are a lot of things that can cause vomiting. Any food that you eat, any supplement you can take. Crazy, idiosyncratic reactions can happen with anything that you do.
However, it’s not common to have vomiting as a result of a Candida cleanse. Vomiting to me tells me that you’ve overloaded your stomach. You’ve put too much in there, or you put the wrong stuff in there. Another possibility is that you have Helicobacter pylori, a bacterial infection of the stomach. If that type of infection gets aggravated, it could result in vomiting.
- Everything You Need To Know About Abnormal Fatigue & Tiredness
- Frequently Asked Questions #18
- The Connection Between Candida Yeast And Addictive Behavioral Patterns
- Functional vs Conventional Laboratory Testing for Candida
- Avoid These 10 Mistakes If You Have An Autoimmune Condition
In general, I don’t expect to hear that a client undergoing a Candida cleanse got sick to the point of throwing up. I don’t think I have ever heard that complaint in all the years I’ve been treating Candida.
I have seen vomiting in patients who take medication, such as proton pump inhibitors and H-1 antagonists. I’ve had clients who have run into difficulties after using Nexium, Gaviscon, Mylanta, and similar drugs. They can easily get upset tummies.
I’ve also definitely seen vomiting as an issue in clients who have had stomach operations such as a lap-band. I’ve also seen vomiting in clients who have gastroparesis. But vomiting with a Candida cleanse hasn’t been an issue in my practice. I don’t believe the two are commonly associated.